Current Developments in Mathematics

Techniques for the analytic proof of the finite generation of the canonical ring

Yum-Tong Siu

Full-text: Open access

Article information

Source
Current Developments in Mathematics, Volume 2007 (2009), 177-219.

Dates
First available in Project Euclid: 5 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.cdm/1254748606

Mathematical Reviews number (MathSciNet)
MR2532998

Zentralblatt MATH identifier
1183.14012

Citation

Siu, Yum-Tong. Techniques for the analytic proof of the finite generation of the canonical ring. Current Developments in Mathematics 2007 (2009), 177--219. https://projecteuclid.org/euclid.cdm/1254748606


Export citation